# SDR SWAA2022021157542

- Difficulty date: January 2, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS380 TO BS400 BL0 AT FWD GALLEY AREA ; 2021-576260 / [01] REPLACED ANGLE - SUPPORT LOCATED BS380 TO BS400 BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A5400; SHEET 66; REV -.; [02] REPLACED ANGLE - SUPPORT LOCATED BS380 TO BS400 BL0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A5400; SHEET 66; REV RII
